# SDR EIA2008016

- Difficulty date: January 16, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 102,966 hours, 23,812 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND NR 2 ENG FAN EXIT GUIDE VANE EXITED ENGINE AND DAMAGED LT INBOARD MID TRAILING EDGE FLAP.  REMOVED DAMAGED GUIDE VANE AND PLACED ENGINE ON COI NR 114, AND REPLACED MID FLAP, OPS CHECKED GOOD.
